# SDR A6WA202103027678

- Difficulty date: February 10, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 37,000 hours, 35,722 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R1004511
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L. HAND LOWER WING PLANK ACCESS PANEL 540BB HAS FRETTING CORROSION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION AT LOWER WING PLANK ACCESS AT PANEL 540BB REF. CRJ200 SRM 51-21-06, REV.38. PERFORMED UT THICKESS MEASUREMENT, MINIMUM REMAINING THICKNESS OF PLANK CIRCUMFERENCE 0.179Ï¿½, REF. EA# AWAC-CRJ257-01575 REV.(IR) DATED: 02-17-2021 AND CRJ 200 NDTM PART (4) 51-00-001. UT GAUGE S/N 151136107 CAL DUE: 09-16-2021. PERFORMED HFEC INSPECTION ON WING PLANK ACCESS AT PANEL 540BB REF. REF. EA# AWAC-CRJ257-01575 REV.(IR) DATED: 02-17-2021 AND CRJ 200 NDTM PART (1) 51-20-06, REV (42). NO INDICATION NOTED. ET TESTER S/N: 60007150515 CAL DUE: 10-09-2021. ROTO PEENED LOWER WING PLANK ACCESS AT PANEL 540BB REF. EA# AWAC-CRJ257-01575 REV.(IR) DATED: 02-17-2021. APPLIED SURFACE PROTECTION ON LOWER WING PLANK ACCESS AT PANEL 540BB REF. CRJ 200 SRM 51-25-06, REV. 38. BONDING CHECK GOOD REF. CRJ 200 AMM 51-80-00. LEAK CHECK GOOD REF. CRJ 200 AMM 28-11-00-780-802.
